How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Gary Your Own Question
Dr. Gary
Dr. Gary, Cat Veterinarian
Category: Cat Veterinary
Satisfied Customers: 3844
Experience:  DVM, Emergency Veterinarian, BS (Physiology)
15010675
Type Your Cat Veterinary Question Here...
Dr. Gary is online now
A new question is answered every 9 seconds

My cat had surgery for otitis interna and was give 0.09ml

Customer Question

Hi,
JA: Hello. How can we help?
Customer: My cat had surgery for otitis interna and was give 0.09ml Bubuprenorphine (oral dose). I mistakenly gave her her 0.9ml. She has had the 0.9ml dose for 4 times.
JA: I'll do all I can to help. What seems to be the problem with your cat?
Customer: I am worried this might be fatal.
JA: Where does your cat seem to hurt?
Customer: She is not hurting. I am worried that the over dosing might have adverse affects. Is there anything I should watch for?
JA: OK. No obvious pain. Is there anything else important you think the Veterinarian should know about your cat?
Customer: My cat had surgery for otitis interna and was give 0.09ml Bubuprenorphine (oral dose). I mistakenly gave her her 0.9ml. She has had the 0.9ml dose for 4 times. Just the above information
Submitted: 3 months ago.
Category: Cat Veterinary
Expert:  Christi Belew replied 3 months ago.

Hello, my name is***** and I'd like to help. If you dosed her at 0.9 ml 4 times, I presume that has been every 6-8 hours?

Typically, high doses of buprenorphine will cause sedation, decreased breathing and heart rate, can make them walk like they are dizzy. Are you seeing any of these symptoms?